# SDR AWXA9500556

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT L4 DOOR AND AFT LT AISLE.  REMOVED AND REPLACED AFT LT BATTERY PACK, OPS CHECK GOOD.  (M)
